MathSciNet Relay Station
MathSciNet bibliographic data
MR2254012 (2007i:35159) 35L65 (58J45 76M12 76N10)
Amorim, Paulo; Ben-Artzi, Matania; LeFloch, Philippe G. Hyperbolic conservation laws on manifolds: total variation estimates and the finite volume method. Methods Appl. Anal. 12 (2005), no. 3, 291–323.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement